Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i4-5.180
pages 169-179

Invariant and Stationary Sets of Nonlinear Discrete Systems Under Bounded Perturbations

Vsevolod M. Kuntsevich
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine
Boris N. Pshenitchnyi
V.M.Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv

RÉSUMÉ

A constructive solution to the problem of determination of a minimal invariant (stationary) set is obtained for several types of discrete systems, namely, for systems with discontinues (relay-type) nonlinearities, with "saturation", and for Lur'e-type systems that are subject to the action of additive bounded perturbations for which only a priori bounds are given in the form of inclusion to given bounded convex sets. An example demonstrating the proposed method is presented.


Articles with similar content:

Minimization of Impact of Bounded Perturbations on Nonlinear Discrete Systems
Journal of Automation and Information Sciences, Vol.50, 2018, issue 1
Vsevolod M. Kuntsevich
Synthesis of Adaptive Functional Optimal Control Systems (Strong Adaptive Systems)
Journal of Automation and Information Sciences, Vol.31, 1999, issue 10
Vsevolod M. Kuntsevich
Sumulation of Unilateral Physical Processes of Diffusion and Heat-Mass Exchange
Journal of Automation and Information Sciences, Vol.29, 1997, issue 6
A. M. Novikov , Mikhail Z. Zgurowsky
Solution of the Time-Optimal Problem for a Class of Linear Systems
Journal of Automation and Information Sciences, Vol.28, 1996, issue 1-2
Ye. A. Kramarenko
On the Number of Partitions of a Sample into Groups for the Stability Criterion
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Nikolay A Ignatyev